I am at day 2 from suboxone withdrawals and I am feeling like crap:( Is there anything I can do to lessen the withdrawal effects and it would be nice to hear from other people going through the same thing or have gone through it...I'm trying to stay strong....
My withdrawals did not fully kick in until my 11th day and at that time I just freaked out.... I had to go back on the subs but now Im only taking up to 6mg per day.... I had been taking 8mg up to 32 mg a day... I was basically abusing my prescription. I went from oxys to subs and never focussed on getting sober.. BecauseI did not want to be sober until now... I wake up sick and throughout the day I have what I call withdrawal meltdowns.. My heart starts racing and I feel just horrible... I can only hope that it's easier for you..... Subx stay in your sysystem for so long the withdrawals I find are very hard.. Must harder than oxys.. The only thing that helped me was my sub DR. gave me clonidine patches to help wiht the withdrawals. It does take the edge off.
yeah i agree there is definitely withdrawal meltdowns they are the worst....I don't have any way to get anything to take the edge off and I don't have any suboxone either which I had planned but i just want it to get better Im on the end of the second day and the leg cramps are starting its horrible but i can say i will never touch another sub. when i get through this!! Thank you very much for you reply anything helps:)
See my sever withdrawals subsided after days 10-12. I had mild withdrawals 12-22. Your doing so good and the worst is almost over! Day 2 and 3 are usually the worst. Try hot baths. Heating pads on your lower back. Drinking Alcohol will make your withdrawals worse. Just alot of advil? Drink lots of water and no greasy foods. The more water you drink the faster you will clense your system. Good luck keep us posted!
Hey sorry to hear about your experience with getting off subs. For me it was not even close to as bad as cold turkey heroin wd. If you taper slowly and correctly off sub you can get off with little to no wds. I would taper down to 1mg. then .5mg, then do .5mg every other day..then .5 mg every 2 days..and finally off. If you jump from say 8mg your going to struggle thats just common sense. Have you talked to your doctor about a taper schedule? If he told you to stop from 6mg than he/she doesnt really know what they are talking about. I realize its painful but you must be thankful that sub has allowed you to be opiatefree for some time and get your life back. Sub saves so many lives. I never abused sub as I found it did not give any high feelings at all..why were you abusing the sub did you feel high off it? And how were you taking the subs were you taking them under the tongue or another way?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.